# SDR DALA2016081005905

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 7, STA 162.5 AT FWD PASSENGER DOOR STRUCTURE, SM, CARD 15, ZONE 820.  CRACK ON BEAM NR 7 WAS REPAIRED IAW SRM 52-10-02, FIG 202. HFEC INSPECTION WAS ACCOMPLISHED NO CRACKS WERE FOUND AFTER STOP DRILL IAW NDT SPM 06-10-01.001.  CRACK LONG .750" PHASEC 3D C/N: 1381 EXP DATE: 20OCT16.  RII COMPLETED.
